MathSciNet Relay Station
MathSciNet bibliographic data
MR2149694 35Q53 (35B10)
Wang, Mingliang; Li, Xiangzheng Extended $F$-expansion method and periodic wave solutions for the generalized Zakharov equations. Phys. Lett. A 343 (2005), no. 1-3, 48–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement